# SDR KCSA202004301059

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 104,850 hours, 22,436 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR BOTTOM ANGLE IS CORRODED IN MULTIPLE SPOTS
